MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; PERMANENT PACEMAKER ELECTRODE

BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; PERMANENT PACEMAKER ELECTRODE
Model Number 4459
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This device has not been returned; therefore, technical analysis cannot be conducted.Without a returned device it is not possible to definitively confirm how the device may have contributed to the complaint incident.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited noise and oversensing.Subsequently, lead revision was performed, and it was noted the oversensing of noise appeared to be resolved post revision.However, more recently, the rv lead exhibited noise and oversensing once again.Technical services (ts) was consulted and confirmed the noise and oversensing, and also noted a recent lead safety switch (lss) due to low rv pace impedance.Information later received indicates the hcp has since decided to send the patient to a different hospital for a future lead replacement procedure.The local area field representative was not provided any further information beyond this.

Brand Name
FINELINE II STEROX
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12514750
Report Number2124215-2021-20014
Device Sequence Number19682669
Product Code DTB
UDI-Device Identifier00802526061004
UDI-Public00802526061004
Combination Product (Y/N)Y
Initial Reporter CountrySZ
PMA/510(K) Number
P960004/S014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/10/2011
Device Model Number4459
Device Catalogue Number4459
Device Lot Number468237
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2021
Initial Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR